# SDR RU3A20170728021

- Difficulty date: July 28, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 8,274 hours, 3,763 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Support Bracket
- Part number: 541248126
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER STOP SUPPORT BRACKET CRACKED.   REPAIRED IAW EO 17-07-04.
